I started taking Zoloft 10 days ago. The first 7 days I took the half dose, and today was my third day taking the full dose. I have not experienced any side effects, so I was really excited that it might work. 10 minutes after taking it today, though, I was getting dressed and noticed a rash on my chest and abdomen. I ran downstairs to have my Mimi look at my back to confirm it was also there, as well as the inside of my thighs. I have not worn anything new, or used any new soap or detergents. The only new thing is the Zoloft and increasing to the full dose 2 days ago.
So I called the doctor, and he confirmed that it sounded like a drug allergy. My Mom came over and my sister, both confirmed it was definitely from a drug allergy.
Thank goodness it doesn't itch! I'm going to start weaning off the Zoloft and cut back to half a dose until I can stop taking it.
Maybe it's a blessing in disguise. I think I can handle my anxiety with exercise and 'baby' time. My friend's 3-month old twins really calm me down. I have no anxiety when I'm with them, or any other children, really. The little babies have the most calming effect, though. Who knows, maybe God doesn't want me to take medicine? I'm okay with that. I don't want to try other medications, I really don't think I need it that bad. I was fine with taking the Ativan when I had bad anxiety, and I still have 21 pills left. That could last me another year of anxiety attacks.
I just have 5 months and 3 weeks left before Nic comes home. He calms me down. I didn't have much anxiety when we lived in NY for 2 years. It's worse at night when he's gone - but that's to be expected. I live with my widowed grandmother. The night is always the hardest.